# SDR UPS05145304

- Difficulty date: August 31, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WILL NOT TEST CORRECTLY.  DEFERRED PER EML 33-51-05-2 DMP.  COMPLIED WITH 33-51-09 TRANSFERRED TO DMI LOG AND PLACARD.
